# SDR IPXA1569141

- Difficulty date: August 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143N5278
- Condition: Corroded
- Location: Bs 495-528
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK MAIN CARGO FLOOR TRACK HAS CORROSION ON INBOARD FLANGE FROM BS.495 TO 528 LBL45.     REMOVED CORROSION AND RESTORED FINISH IAW EO B757-5310-40638-C
